# SDR DALA1229850926

- Difficulty date: April 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1164-1222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CABIN, LT SIDE, SEAT TRACK AT X44 , STA 1164 TO 1222 HAS CHAFE DAMAGE AND SCRIBE MARKS AS INDICATED AND 1 ELONGATED HOLE.  REMOVED DAMAGED, FOUND TO BE OUT OF LIMITS, REMOVED SEAT TRACK FROM STA 1164 TO 1222, FABRICATED SEAT TRACK AND INSTALLED IAW SRM 51-10-4.
